# SDR GTIA20130201592

- Difficulty date: February 1, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 27,580 hours, 13,533 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227900200900
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT WINDOW MAKING LOUD HISSING NOISE. REMOVED OVERWING EXIT HATCH FOUND SEAL DISLODGES, SECURED SEAL IAW AMM, . NO LEAKS NOTED, NO AUDIBLE SOUNDS.
